# SDR 02FDEA00904

- Difficulty date: November 27, 2002
- Submitted: December 13, 2002
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11
- Aircraft serial: 48489
- Aircraft time: 37,747 hours, 7,606 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support
- Part number: 2850506
- Condition: Cracked
- Location: Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LE SUPPORT LOCATED ON NR 16 SLAT TRACK AT XOS 1005.124.  FOUND WITH CRACK APPROX. 1 INCH IN LENGTH.  CRACKED SUPPORT RIB ON RT WING LE LOCATED ON NR 16 SLAT TRACK AT XOS 1005.124 REMOVED AND REPLACED AS PER SRM 51-31-01, VOL. II.
